(BPT) - Have you ever thought to yourself, “I’m feeling fine, what’s the harm in stopping my medication?” Well, if you’ve been prescribed a statin medication to help lower high cholesterol, you’re going to want to read on before stopping your treatment without consulting a healthcare provider. You can feel a cold, you can feel a broken toe, but you can’t feel your arteries clogging … until it might be too late.

(0) comments

Welcome to the discussion.

Keep it Clean. Please avoid obscene, vulgar, lewd, racist or sexually-oriented language.
PLEASE TURN OFF YOUR CAPS LOCK.
Don't Threaten. Threats of harming another person will not be tolerated.
Be Truthful. Don't knowingly lie about anyone or anything.
Be Nice. No racism, sexism or any sort of -ism that is degrading to another person.
Be Proactive. Use the 'Report' link on each comment to let us know of abusive posts.
Share with Us. We'd love to hear eyewitness accounts, the history behind an article.